# SDR SIMA20130314006

- Difficulty date: March 14, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 7,578 hours, 4,767 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 766385C
- Part serial: B3350
- Condition: Inoperative
- Location: Nr 3 Slat
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 4588 ON FINAL APPROACH, CREW RECEIVED A  SLATS FAIL CAUTION MESSAGE.  DECLARED AN EMERGENCY. FOLLOWED THE AOM PROCEDURES AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT WING NR 3 SLAT OTBD ACTUATOR IAW AMM 27-81-09-000-806 AND AMM 27-81-09-400-800. OPS CHECKED GOOD PER AMM 27-50-00. AIRCRAFT RETURNED TO SERVICE.
